This reply may not help you now, but maybe will help someone else. I took Exemestane for 7 months. My hair became very thin and dry with bald patches. I had itchy scalp which became red and burning. Initially I thought I had sunburn, but it continued. I stopped the Exemestane and changed my hair products in cast it was an allergy. It resolved.
Thanks for your question, we understand this can be quite frustrating. We're sorry you haven't had a reply yet and we hope that someone will come along soon. In the meantime, you may find it helpful to ask about this on our Ask Our Nurses section of the Forum which you can find here.
If you would like to talk about any concerns or worries you have about this, your treatment or anything else, our clinical experts are only at the end of the phone on our free helpline 0808 800 6000. It is open 9am-4pm weekdays and 9am-1pm Saturdays.
I have been on Aromasin since March this year (changed from Anaztrazole due to many side effects). I have all the ususal side effects from this too - muscle and joint pain, hot flushes etc. However, I have increasingly been aware of an itchy scalp which is getting worse and driving me potty.
Is this a side effect that anyone else has noticed or totally unrelated?